# SDR 2002FA0001352

- Difficulty date: September 1, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Aircraft: N96T
- Make and model: Waco YMF
- Aircraft serial: F5C052
- Engine: Jacobp R755B2
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Part number: 50893
- Condition: Worn
- Location: Elevator
- Part time: 1,613 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR PULLEYS WORN.
